Andizee

115d

I have surgery the 10th and the anesthesiologist told me I can't take my stomach meds or any of my meds for that fact for a week. how do I cope with the constant stomach ache or diarrhea and migraines? I have been in bed all day feeling like death.

Migraine

Irritable Bowel Syndrome (IBS)

Diarrhea

View all
  • Barrfamily

    115d

    What kind of surgery

    • Andizee

      115d

      Laparoscopy and DNC

      • Barrfamily

        115d

        have had d and c but not the other one

  • SlothFan26

    115d

    What meds, specifically?

  • 100Percent_K

    115d

    I’ve had a lap before and was able to take my stomach meds. Double check with your surgeon for sure and see what they say.

  • Andizee

    110d

    I did my surgeon told me I had to follow whatever the anesthesiologist said so I had to call them back and plead with them and they finally let me start taking it but I couldn't take it the day before or the day of until I got home

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.